# SDR SWAA2024060597735

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,957 hours, 13,216 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Locked
- Location: 15c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY EXIT SEAT 15C; 15B RECLINE NOT LOCKED OUT<[01] LOCKED OUT EMR EXIT SEATS 15C AND 15B RFE AMM 25-22-00
